to go.My blood cells are2.9and so I was recommended neulasta. I am not sure what I should take it or not. I am worried about the side effects. Can any body give me some feedback please. Thanks Dorothy Vassallo Malta
Hon, in this case the last thing you should worry about is side effects. Your white count is dangerously low or they wouldn't be wanting to give it to you. This can mean infections, sometimes life threatening. It will also put a hold on your chemo until it comes up. Tom had it several times while he was on chemo. It caused some aching in his legs, but other then that he had no problem.
- Neulasta Information for Consumers
- Neulasta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neulasta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Neutropenia Associated with Chemotherapy - I am a breast cancer patient and am doing chemo to shrink
Posted 25 Sep 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
Posted 23 Apr 2010 • 1 answer
Posted 18 Nov 2012 • 2 answers
Posted 4 Nov 2015 • 0 answers